# SDR ASAA0956381

- Difficulty date: August 7, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,183 hours, 3,398 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C5668
- Condition: Faulted
- Location: E&E Bay
- Part time: 11,183 hours, 3,398 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING AFTER START FLOW THE 'BAT DISCHARGE' LIGHT BLINKED ON THEN OFF.  UPON SELECTING BAT THE VOLTS READ 27 AND THE AMPS READ 5.  OVER THE NEXT 3 MINS THE AMPS DECREASED TO 2.  THE STBY PWR SWITCH WAS THEN SELECTED TO BAT STBY PWR WAS NORMAL.  THE STBY PWR SWITCH WAS THEN PLACED TO THE AUTO (NORMAL POSITION) AND BAT VOLTS WENT TO 29 AND AMPS TO 40 THEN RECOVERED TO 1.  BITE CK'D ELEC PANEL REF FIM 24 31 00 810 801, NO FAULTS INDICATED.  DID BATTERY CHARGER TEST REF MM 24 31 21 710 810 AND STATIC INVERTER TEST REF MM 24 34 21 400 801 AND STANDBY PWR SYS TEST REF MM 24 34 00 710 802 ALL CHECK'S NORMAL.  AS PRECAUTION REPLACED MAIN BATTERY CHARGER REF MM 24 31 21 000 002 2.  OPS NORMAL.
